Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 352, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2007, 5:33 PM EDT for Laurens County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2007, 5:33 PM EDT (21:33 UTC)
- Expired
- Aug 17, 2007, 6:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 5:45 PM EDT | TSTM WND DMG | 1 S Dudley, GA | FIVE TO SIX TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 172133 SVRFFC GAC175-172200- /O.NEW.KFFC.SV.W.0352.070817T2133Z-070817T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT FRI AUG 17 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA * UNTIL 600 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF DUBLIN...AND MOVING SOUTH AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CADWELL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3257 8293 3255 8315 3226 8311 3229 8288 $$
2 follow-up statements
000 WWUS52 KFFC 172147 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 PM EDT FRI AUG 17 2007 GAC175-172200- /O.CON.KFFC.SV.W.0352.000000T0000Z-070817T2200Z/ LAURENS GA- 547 PM EDT FRI AUG 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR CENTRAL LAURENS COUNTY... AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DEXTER... AND MOVING SOUTH AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CADWELL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3257 8293 3255 8315 3226 8311 3229 8288 $$
000 WWUS52 KFFC 172156 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 PM EDT FRI AUG 17 2007 GAC175-172204- /O.EXP.KFFC.SV.W.0352.000000T0000Z-070817T2200Z/ LAURENS GA- 554 PM EDT FRI AUG 17 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAURENS COUNTY EXPIRES AT 600 PM EDT... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF STRONG THUNDERSTORMS OVER WEST CENTRAL LAURENS COUNTY. THESE STORMS WERE FROM NEAR DUDLEY TO DEXTER AND MOVING SOUTH AT 10 TO 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CADWELL. THESE STORMS HAVE SHOWN A WEAKENING TREND...BUT REMAIN STRONG. IF YOU ARE IN THE PATH OF THESE STORMS MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING WILL BE ISSUED. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3257 8293 3255 8315 3226 8311 3229 8288 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:16 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 17, 3:16 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT FRI AUG 17 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... FRONT AND ASSOCIATED SHORTWAVE ALOFT ARE MOVING INTO THE AREA...A COUPLE OF THUNDERSTORMS HAVE ALREADY POPPED AT AFD TIME AND EXPECT COVERAGE TO INCREASE. SPCS SLIGHT RISK IN PLACE ACROSS EASTERN SECTIONS OF THE CWA MATCH FAIRLY WELL WITH STRONG INSTABILITY PARAMETERS...WITH HOT SUMMERTIME CAPE VALUES OF OVER 3000 J/KG IN SOME AREAS AND LIS THROUGH THE ROOF. THE LIFT AND WEAK TO MODERATE SHEAR ASSOCIATED WITH THE FRONT SHOULD PROVIDE SOME ORGANIZATION TO THE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. A TAD TOO WARM FOR HAIL TO BE A SIGNIFICANT THREAT...BUT IF LARGE ENOUGH HAILSTONES FORM ALOFT...MIGHT GET SOME SEVERE HAIL ABLE TO MAKE IT TO THE SURFACE BEFORE MELTING. FRONT WILL MOVE THROUGH OVERNIGHT TONIGHT AND EARLY TOMORROW... WITH A HIGH PRESSURE RIDGE TRYING TO BUILD DOWN THE EASTERN SEABOARD. FRONT SORT OF WASHES OUT AND THEN MOVES BACK NORTH... NAM AND GFS A TAD DIFFERENT ON HOW FAR NORTH THE FRONT PROGRESSES WITH THE GFS A LITTLE SLOWER BUT THE NAM HAS SUPPORT FROM OTHER MODELS. GFS WOULD IMPLY POTENTIAL POPS FOR THE NORTHERN MOUNTAINS AND CONFIDENCE IS LOW WITH THIS WITH NO SUPPORT FROM OTHER MODELS. PERSISTENT UPPER RIDGE ACROSS THE SOUTH WILL BE A LITTLE TOO STRONG FOR MUCH COOLER TEMPERATURES TO MAKE IT INTO THE AREA WITH THE SURFACE HIGH BUILDING IN FROM THE NORTH...BUT WE MIGHT SEE A BIT OF RELIEF AT NIGHT DUE TO SLIGHTLY LOWER DEWPOINTS. HOWEVER...WITH THE UPPER RIDGE STILL IN PLACE...COMPRESSIONAL WARMING WILL STILL ALLOW DAYTIME TEMPERATURES TO HEAT UP...BUT AT THIS TIME SEE NO NEED FOR A HEAT ADVISORY SATURDAY WITH LESS HUMIDITY IN THE AREA. A PLAYER IN SOME OF THE WEATHER IS AN UPPER ANTICYCLONE IN THE WESTERN ATLANTIC THAT WILL SHIFT SOUTH AROUND THE UPPER HIGH AND MAY PULL SOME MOISTURE INTO SOUTHERN GEORGIA DURING THE WEEKEND...BUT HAVE ONLY ADDED SLIGHT CHANCE POPS SOUTH SATURDAY AFTERNOON WITH THIS AND WILL HOLD OFF ON ANYTHING FOR SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... AFOREMENTIONED UPPER ANTICYCLONE MOVES INTO TEXAS AND UPPER RIDGE PUSHES BACK WEST OVER THE SOUTHEAST BY MIDWEEK. THIS WOULD KEEP WARM AND RELATIVELY DRY CONDITIONS FOR OUR AREA AND DEPENDING ON ITS STRENGTH...WOULD DICTATE THE EVENTUAL PATH OF DEAN WHICH CURRENTLY IS PROJECTED FOR THE TEXAS OR NORTHERN MEXICO COAST BASED ON MODEL CONSENSUS. HIGHS WILL REMAIN GENERALLY IN THE 90S WITH...AT THIS TIME...MAINLY DIURNAL POPS WITH INCREASED MOISTURE DUE TO SOUTH TO SOUTHEASTERLY FLOW FROM A SURFACE HIGH JUST OFF THE SOUTHEASTERN COAST. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 71 94 71 / 20 0 5 10 10 ATLANTA 78 97 77 95 74 / 20 5 5 10 10 BLAIRSVILLE 65 93 64 89 66 / 10 0 5 10 10 CARTERSVILLE 72 98 71 95 70 / 10 0 5 10 10 COLUMBUS 78 99 77 96 76 / 30 10 5 10 10 GAINESVILLE 74 96 73 93 72 / 10 0 5 10 10 MACON 76 98 72 97 72 / 30 10 5 10 10 ROME 71 99 72 96 71 / 10 0 5 10 10 PEACHTREE CITY 71 96 70 95 69 / 20 5 5 10 10 VIDALIA 76 97 74 95 74 / 30 20 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONROE...MONTGOMERY...MUSCOGEE...OGLETHORPE...PEACH... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKES...WILKINSON. && TDP
Hazardous weather outlook, Aug 17, 11:00 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI AUG 17 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT. A SURFACE THERMAL TROUGH WILL DEEPEN THIS AFTERNOON OVER THE CENTRAL CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE EAST OF ATHENS AND MACON BUT ISOLATED SEVERE THUNDERSTORMS COULD OCCUR ANYWHERE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AIRMASS OVER THE AREA WITH DEW POINTS IN THE MID 60S TO MID 70S...WILL BECOME UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2500 ...AND LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS MOISTURE AND INSTABILITY WILL COMBINE WITH A COLD FRONT APPROACHING NORTH GEORGIA AND A TROUGH ACROSS CENTRAL GEORGIA...TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE GIVING THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .OTHER HAZARDS... DANGEROUS HEAT INDICES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Aug 17, 5:01 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 PM EDT FRI AUG 17 2007 GAZ019-020-172130- 501 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN WEST BARTOW AND EAST FLOYD COUNTIES UNTIL 530 PM EDT... AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KINGSTON...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS WEST BARTOW AND EAST FLOYD COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KINGSTON AND EUHARLEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Local storm report, Aug 17, 5:09 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CANTON 34.25N 84.49W
08/17/2007 CHEROKEE GA EMERGENCY MNGR
ONE TREE DOWN ON BELLS FERRY ROAD IN CANTON. ALSO A TREE
DOWN ON PROMINENCE POINT BLVD IN HOLLY SPRINGS...AND ONE
DOWN ON SAM NELSON ROAD IN WALESKA.
&&
TDPSpecial weather statement, Aug 17, 5:22 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 PM EDT FRI AUG 17 2007 GAZ096-097-172145- 522 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 50 MPH WINDS IN BLECKLEY AND LAURENS COUNTIES UNTIL 545 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 1 MILE EAST OF DUDLEY...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS BLECKLEY AND LAURENS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUDLEY...DEXTER...EMPIRE AND RENTZ. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 17, 5:22 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 PM EDT FRI AUG 17 2007 GAZ096-097-172145- 522 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 50 MPH WINDS IN BLECKLEY AND LAURENS COUNTIES UNTIL 545 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 1 MILE EAST OF DUDLEY...MOVING SOUTH AT 10 MPH. ANOTHER STRONG STORM WAS LOCATED NORTHWEST OF COCHRAN IN BLECKLEY COUNTY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS BLECKLEY AND LAURENS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUDLEY...DEXTER...EMPIRE AND RENTZ. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 17, 5:25 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT FRI AUG 17 2007 GAZ104-172200- 525 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 50 MPH WINDS IN SUMTER COUNTY UNTIL 600 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SUMTER...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS SUMTER COUNTY THROUGH 600 PM EDT.
Special weather statement, Aug 17, 5:28 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT FRI AUG 17 2007 GAZ061-074-172215- 528 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 50 MPH WINDS IN WASHINGTON AND HANCOCK COUNTIES UNTIL 615 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES WEST OF HAMBURG STATE PARK IN NORTHERN WASHINGTON COUNTY...MOVING SOUTH AT 10 MPH. ANOTHER VERY STRONG STORM WAS LOCATED 2 MILES WEST OF LINTON IN SOUTHERN HANCOCK COUNTY...ALSO MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS WASHINGTON AND HANCOCK COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JEWELL...HAMBURG STATE PARK... LINTON...WARTHEN...SANDERSVILLE AND DEEPSTEP.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 4:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 14 hr |
| Aug 17, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 32 min |
| Aug 17, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 17, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 29 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 43 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 28 min |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 39 min |
| Aug 17, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 48 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 30 min |
| Aug 17, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 30 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Aug 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Aug 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Aug 17, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 24 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Aug 17, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 35 min |
| Aug 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 33 min |
| Aug 17, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 31 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 28 min |
| Aug 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 33 min |
| Aug 17, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Aug 17, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Aug 17, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 31 min |
| Aug 17, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Aug 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Aug 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 17, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 52 min |
| Aug 17, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 34 min |
| Aug 17, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Aug 17, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 25 min |
| Aug 17, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 32 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Webster | 30 min |
| Aug 17, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 34 min |
| Aug 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 17, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Aug 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Aug 17, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 39 min |
| Aug 17, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 30 min |
| Aug 17, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 25 min |
| Aug 17, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Aug 17, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 34 min |
| Aug 17, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 27 min |
| Aug 17, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 34 min |
| Aug 17, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.